# SDR C2XA06SD008

- Difficulty date: April 12, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 13,799 hours, 10,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: BA50933901
- Part serial: C02024
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE FOUND THE LT AND RT AFT OVERWING EMERGENCY LIGHTS NOT WORKING.  MAINTENANCE REMOVED AND REPLACED THE NR 4 INVERTER IAW EMB 145 AMM 33-50-04 OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
